# SDR ASAA1047246

- Difficulty date: January 2, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 53,028 hours, 29,849 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654659673
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 727C BETWEEN STR 26L 27L IS CORRODED AT PREVIOUS DOUBLER.  REMOVED PREVIOUS REPAIR, FABBED NEW REPAIR AND INSTALLED REPAIR PARTS.
